Gaviscon Dual Action Peppermint 16 Pack

Gaviscon Dual Action Peppermint 16 Pack

Brand: Gaviscon
Categories: Medications, Antacids & Stomach Ache, Acid Reflux, Heartburn
Catalogue ID:796431
Product Code: 9300701982881
Availability: In Stock
  • $6.99
    $6.49

    Save $0.50

Dual-acting formula for heartburn and indigestion

Gaviscon Dual Action Chewable Tablets in Peppermint flavour helps relieve heartburn and indigestion.  
 
Fast, soothing and long-lasting relief from the pain and discomfort of heartburn and indigestion.  
 
Available in tablets for convenient relief on-the-go.  
 
It works in two different ways: 
1. The antacid – neutralises excess stomach acid. 
2. The raft – the sodium alginate forms a ‘raft’ on top of your stomach contents. It acts as a physical barrier that helps to soothe the burning pain in your chest. 

0% Customers recommend this product

  • 0%
  • 0%
  • 0%
  • 0%
  • 0%

Reviews Over Gaviscon Dual Action Peppermint 16 Pack

  • (0)

Total Reviews (0)
click here write review to add review for this product.

  • (0)
  • (0)
  • (0)
  • (0)


Active Ingredients

Sodium Alginate 250 mg Sodium Bicarbonate 106.5 mg Calcium Carbonate 187.5 mg

Contains

Contains phenylalanine, mannitol, aspartame, sulphites and sodium. Contains gluten from wheat. Contains gluten from wheat (less than 20ppm).

Ingredients

Calcium carbonate 187.5mg Sodium bicarbonate 106.5mg Sodium alginate 250mg Contains phenylalanine, mannitol, aspartame, sulphites and sodium. Contains gluten from wheat (less than 20ppm).

Directions

2 tablets (6-12 yrs old) and 4 tablets (over 12 yrs old) as required after meals and before going to bed, up to 4 times a day or as directed

Usage Advice

Chew tablets thoroughly before swallowing and follow with water if desired

Storage Instructions

Store below 30⁰C. In a dry place.

Product Warnings

• If symptoms persist see your doctor. • Keep out of reach of children. • Not recommended for children under 6 years. • The maximum total daily intake (16 tablets) for adults contains 894 mg of sodium (take in account if on a low sodium diet) and 9.6 g mannitol and 4.6 g of xylitol. • Products containing mannitol & xylitol may have a laxative effect or cause diarrhoea. • Contains phenylalanine, mannitol, aspartame, sulphites and sodium. • Contains gluten from wheat (less than 20ppm).

Caution

The maximum total daily intake (16 tablets) for adults contains 894mg of sodium (take into account if on a low sodium diet). Contains 9.6g of mannitol and 4.6g of xylitol. Products containing mannitol and xylitol may have a laxative effect or cause diarrhoea. Contains phenylalanine, mannitol, aspartame, sulphites and sodium.

Safety Directions

Ensure blister pack is unbroken before first use. If symptoms persist see your doctor.

Tags: Gaviscon Dual Action Peppermint 16 Pack, 9300701982881, Acid Reflux

Customers who bought Gaviscon Dual Action Peppermint 16 Pack also bought

$24.99
Best Price Ex Tax: $24.99
$7.10
Best Price Ex Tax: $7.10

Mylanta 2go Antacid Double Strength 48 Tablets

Double strength for fast relief from indigestion, heartburn, upset stomach, flatulence and wind pain..

$12.99
Best Price Ex Tax: $11.81

Gaviscon Dual Action Peppermint 48 Pack

Dual-acting formula for heartburn and indigestion.Gaviscon Dual Action Chewable Tablets in Peppermin..

$17.98
Best Price Ex Tax: $16.35

The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.

Name
Email